MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah X3 TRIATH INSERT CR NUM5 10MM; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Co

Stryker Orthopaedics-Mahwah X3 TRIATH INSERT CR NUM5 10MM; Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Co
Catalog Number 5530-G-510-E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 08/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the sales rep that the patient underwent a mako total knee replacement (tkr) on (b)(6) 2026 and was subsequently admitted on (b)(6) 2026 due to septic arthritis.According to the inpatient report, the condition was most likely due to a streptococcal prosthetic joint infection (pji).A liner exchange procedure was performed on (b)(6) 2026 at 1250 hrs.The original triathlon x3 tibial bearing insert ¿ cr, size 5, 10 mm was explanted and replaced with an identical triathlon x3 tibial bearing insert ¿ cr, size 5, 10 mm with lot: l66atj.
 
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.

Brand Name
X3 TRIATH INSERT CR NUM5 10MM
Common Device Name
Prosthesis, Knee, Patello/Femorotibial, Semi-Constrained, Uncemented, Porous, Co
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50460765
Report Number0002249697-2026-00777
Device Sequence Number10172229
Product Code MBH
UDI-Device Identifier07613327391176
UDI-Public07613327391176
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K173849
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5530-G-510-E
Device Lot Number5D3JW8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/02/2026
Initial Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown